# SDR 2005UALA01267

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 37,343 hours, 23,466 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT ON EXTERIOR OF FUSELAGE INOPERATIVE.  REPLACED LAMP.
